MAUDE Adverse Event Report: Straub Medical AG Rotarex; Thrombectomy & Atherectomy

Straub Medical AG Rotarex; Thrombectomy & Atherectomy
Catalog Number 80208
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the results of the clinical trial (b)(4) that on (b)(6) 2026, the subject had an adverse event of hypotension in fatigue.The adverse event relation with the study device and procedure is unknown.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: d.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Rotarex
Common Device Name
Thrombectomy & Atherectomy
Manufacturer (Section D)
Straub Medical AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ  SG 7323
Manufacturer (Section G)
Straub Medical AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ   SG 7323
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50729382
Report Number3008439199-2026-00329
Device Sequence Number21492470
Product Code MCW
UDI-Device Identifier07640142810278
UDI-Public(01)07640142810278(10)240761
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K172315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number80208
Device Lot Number240761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight187 LB
Patient RaceWhite